Ask an expert
Question

12 Jul 2007

Drugs used for ovarian stimulation
I am interested in egg donation, however, I have read that the drugs used can cause OHSS (ovarian hyperstimulation syndrome). Is this likely to occur with me? Are these drugs safe?
Answer 1,232 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

OHSS occurs more often with the use of FSH/LH preparations. You will probably be given Clomid. Although there is a chance of ovarian hyperstimulation, this is small.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9519 votes
No
69% - 20856 votes
Vote